MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/rcr2.3

Медицинская библиотека · Respirology case reports · 2013

Diffuse alveolar hemorrhage associated with low molecular weight heparin.

Hayashi Shinichi, Maruoka Shuichiro, Nakagawa Yoshiko, Takahashi Noriaki, Hashimoto Shu

СтатьяПеревод пока не подготовлен

Аннотация

Diffuse alveolar hemorrhage (DAH) has a varied etiology, including anticoagulation drugs. There is conflicting evidence whether low molecular weight heparin (LMWH) has a low risk of bleeding complications compared to unfractionated heparin. We report here a case of DAH in a 74-year-old woman who was administered enoxaparin, a LMWH, after bilateral total knee arthroplasty. Although congestive heart failure after blood transfusion and fluid infusion could in part be associated with the bleeding, LMWH may be a major cause of DAH since the patient quickly recovered after its cessation. DAH should be of concern when acute respiratory failure with ground-glass shadow develops in both lungs during anticoagulation therapy with LMWH.

Для цитирования: Hayashi Shinichi, Maruoka Shuichiro, Nakagawa Yoshiko, Takahashi Noriaki, Hashimoto Shu. Diffuse alveolar hemorrhage associated with low molecular weight heparin.. Respirology case reports. 2013. DOI: 10.1002/rcr2.3.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.